# SDR 20001229SH006

- Difficulty date: December 20, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N366EA
- Make and model: Beech 200BEECH
- Aircraft serial: BB841
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Part time: 4,421 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, COPILOT REPORTED SPARKS COMING FROM RT ENGINE INBOARD AND OUTBOARD EXHAUST STACKS.  POWER WAS REDUCED AND AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  INSPECTION THROUGH THE HIGH AND LOW BLEED VALVE OPENINGS REVEALED MASSIVE COMPRESSOR FAILURE.  ENGINE REMOVED AND SENT FOR REPAIR.  (X)
